# SDR CA960115005

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1OA
- Condition: Failed Ndt Test
- Location: Nr 1 Blade
- Part time: 8,683 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)#2 PROPELLER #1 BLADE FAILED SHEAR WAVE TEST AS PER SERVICE BULLETIN 14SF-61-A95.
